[Antineoplastic drug and headache].
ABSTRACT Patients with cancer often take multiple medications. These medications may be directed at underlying neoplasms or at secondary symptoms. These chemotherapeutic agents may have other actions on the central nervous system. Accordingly the various mechanisms inducing neurotoxicity, especially headache is considered. Actually, when a patient with cancer feels new headache, we must consider not only the possibility of direct effects of existing cancer, but also the side effect of drugs used in chemotherapy. For the treatment of headache, firstly the history of the symptom must be evaluated. Then the physical and neurological condition of the patient is evaluated. Following this, the assessment of organic lesion should be done by using imaging methods or the other methods. Many antineoplastic drugs may induce headache. But in many cases, the pathophysiological mechanism of these drug-induced headaches is not full understood. We should collect more information about the character of the headache.